UM

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Total value adjustment of Bermudan option valuation under pure jump Lévy fluctuations Journal article
Chaos, 2022,Volume: 32,Issue: 2
Authors:  Yuan, Gangnan;  Ding, Deng;  Duan, Jinqiao;  Lu, Weiguo;  Wu, Fengyan
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/17
A linearized compact ADI numerical method for the two-dimensional nonlinear delayed Schrödinger equation Journal article
Applied Mathematics and Computation, 2022,Volume: 412
Authors:  Qin, Hongyu;  Wu, Fengyan;  Ding, Deng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/02/21
Compact Adi Numerical Method  Convergence  Nonlinear Delayed Schrödinger Equation  Stability  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 3,Page: 939-965
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Direct Method  Implicit-explicit Finite Difference Method  Multi-state European Options Pricing  Precondition  Tempered Fractional Partial Differential Equation  
Domain recurrence and probabilistic analysis of residence time of stochastic systems and domain aiming control Journal article
International Journal of Robust and Nonlinear Control, 2020,Volume: 30,Issue: 16,Page: 6585-6605
Authors:  Yin,Juliang;  Ding,Deng;  Khoo,Suiyang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Domain Aiming Control  Recurrence  Regularity  Residence Time  Stochastic Nonlinear Systems  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Finite Difference Method  Finite Moment Log Stable Model  Preconditioner  Rainbow Options Pricing  Two-dimensional Fractional Partial Differential Equation  
An Efficient Fourier Expansion Method for the Calculation of Value-at-Risk: Contributions of Extra-ordinary Risks Journal article
INTERNATIONAL JOURNAL OF FINANCIAL ENGINEERING, 2016,Volume: 3,Issue: 1
Authors:  U, Sio Chong;  So, Jacky;  Ding, Deng;  Liu, Lihong
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2019/07/22
Value-at-risk  Log-stable Paretain Distribution  Fourier Expansion  
An efficient algorithm for Bermudan barrier option pricing Journal article
Applied Mathematics-A Journal of Chinese Universities, 2012,Volume: 27,Issue: 1,Page: 49-58
Authors:  DING Deng;  HUANG Ning-ying;  ZHAO Jing-ya
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2019/05/22
American Barrier Option  Bermudan Option  Fourier Transform  Fourier-cosine Expansion  
A note on stochastic optimal control of reflected diffusions with jumps Journal article
Applied Mathematics and Mechanics (English Edition), 2000,Volume: 21,Issue: 9,Page: 1079-1090
Authors:  Ding,Deng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Hamilton-Jacobi-Bellman equation  Reflected diffusion with jumps  Stochastic optimal control  Viscosity solution